MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS
Model Number 101-0308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent total hip arthroplasty on (b)(6) 2018.During rehabilitation, a femoral fracture occurred and on (b)(6) 2018, the patient was revised and the stem replaced.The surgeon indicated that the fracture occurred because the patient applied a stronger force than usual during rehabilitation.This report was the result of a post market survey so the event occurred in 2018 but wasn't reported until 2019.

Brand Name
OVATION TRIBUTE
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8609862
Report Number1722511-2019-00013
Device Sequence Number2180066
Product Code LPH
UDI-Device Identifier00822409011018
UDI-Public(01)00822409011018(17)220602(10)A179019
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model Number101-0308
Device Lot NumberA179019
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR